Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Rational eigenvectors in spaces of ternary forms


Author: Larry Lehman
Journal: Math. Comp. 66 (1997), 833-839
MSC (1991): Primary 11E45; Secondary 11F37, 11G05
MathSciNet review: 1397445
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the explicit computation of linear combinations of ternary quadratic forms which are eigenvectors, with rational eigenvalues, under all Hecke operators. We use this process to construct, for each elliptic curve $E$ of rank zero and conductor $N < 2000$ for which $N$ or $N/4$ is squarefree, a weight 3/2 cusp form which is (potentially) a preimage of the weight two newform $\phi _{E}$ under the Shimura correspondence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11E45, 11F37, 11G05

Retrieve articles in all journals with MSC (1991): 11E45, 11F37, 11G05


Additional Information

Larry Lehman
Affiliation: Department of Mathematics, Mary Washington College, Fredericksburg, Virginia 22401
Email: llehman@mwc.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-97-00821-1
PII: S 0025-5718(97)00821-1
Keywords: Quadratic forms, modular forms, elliptic curves
Received by editor(s): January 17, 1995
Received by editor(s) in revised form: February 7, 1996
Article copyright: © Copyright 1997 American Mathematical Society